# SDR 02FDEA00804

- Difficulty date: November 5, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 9,543 hours, 5,108 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796351
- Part serial: FH1217
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B UPPER FLAP HAS 2 CHAFE MARKS 0.009 & 0.011 DEEP, 1.5 INCHES APART 77 INCHES FROM I/B SIDE. R/R FLAP.
